Open Access
Translator Disclaimer
August, 1970 Moment Inequalities for the Maximum Cumulative Sum
R. J. Serfling
Ann. Math. Statist. 41(4): 1227-1234 (August, 1970). DOI: 10.1214/aoms/1177696898

Abstract

Assume $E(X_i) \equiv 0$. For $\nu \geqq 2$, bounds on the $\nu$th moment of $\max_{1 \leqq k \leqq n}|\sum^{a + k}_{a + 1} X_i|$ are deduced from assumed bounds on the $\nu$th moment of $|\sum^{a + n}_{a + 1} X_i|$. The inequality due to Rademacher-Mensov for $\nu = 2$ and orthogonal $X_i$'s is generalized to $\nu \geqq 2$ and other types of dependent $\operatorname{rv's}.$ In the case $\nu > 2$, a second result is obtained which is considerably stronger than the first for asymptotic applications.

Citation

Download Citation

R. J. Serfling. "Moment Inequalities for the Maximum Cumulative Sum." Ann. Math. Statist. 41 (4) 1227 - 1234, August, 1970. https://doi.org/10.1214/aoms/1177696898

Information

Published: August, 1970
First available in Project Euclid: 27 April 2007

zbMATH: 0272.60013
MathSciNet: MR268938
Digital Object Identifier: 10.1214/aoms/1177696898

Rights: Copyright © 1970 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.41 • No. 4 • August, 1970
Back to Top